The sources of Kolmogorov's Grundbegriffe. / Shafer, G ; Vovk, V .

In: Statistical Science, Vol. 21, No. 1, 02.2006, p. 70-98.

Research output: Contribution to journalArticle

Published

Documents

  • Sources

    Final published version, 6.5 MB, PDF document

Original languageEnglish
Pages (from-to)70-98
Number of pages29
JournalStatistical Science
Volume21
Issue number1
DOIs
Publication statusPublished - Feb 2006
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 371818